# SDR DALA2024040204018

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,490 hours, 29,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4309347) AFT LWR FLOOR BEAM FOUND TO HAVE CORROSION DURING LAV DMG INSPECTION. AFT PASSENGER COMPARTMENT FLOOR BEAM STA 947.5 RH WAS REPAIRED I.A.W SRM B737-800 53-70-51-2R-5.
